# SDR P5CA9700282

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Flange
- Condition: Broken
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON DUCT ATTACH FLANGE BROKEN.  REPAIRED BY WELDING FLANGE I/A/W WD 85SFT9701A.
